The AMS website will be down for maintenance on May 23 between 6:00am - 8:00am EDT. For questions please contact AMS Customer Service at or (800) 321-4267 (U.S. & Canada), (401) 455-4000 (Worldwide).


Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



Mantissa distributions

Author: Alan G. Konheim
Journal: Math. Comp. 19 (1965), 143-144
MSC: Primary 60.20
MathSciNet review: 0175159
Full-text PDF

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 60.20

Retrieve articles in all journals with MSC: 60.20

Additional Information

Article copyright: © Copyright 1965 American Mathematical Society

American Mathematical Society